Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

A priori bounds and multiplicity of positive solutions for p-Laplacian Neumann problems with sub-critical growth

Abstract : Let 1 < p < +8 and let O. RN be either a ball or an annulus. We continue the analysis started in [Boscaggin, Colasuonno, Noris, ESAIM Control Optim. Calc. Var. (2017)], concerning quasilinear Neumann problems of the type -Delta pu = f(u), u> 0 in O,..u = 0 on. O. We suppose that f(0) = f(1) = 0 and that f is negative between the two zeros and positive after. In case O is a ball, we also require that f grows less than the Sobolev-critical power at infinity. We prove a priori bounds of radial solutions, focussing in particular on solutions which start above 1. As an application, we use the shooting technique to get existence, multiplicity and oscillatory behaviour (around 1) of non-constant radial solutions.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03623061
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : mardi 29 mars 2022 - 14:27:22
Dernière modification le : vendredi 5 août 2022 - 11:23:15

Lien texte intégral

Identifiants

Collections

Citation

Alberto Boscaggin, Francesca Colasuonno, Benedetta Noris. A priori bounds and multiplicity of positive solutions for p-Laplacian Neumann problems with sub-critical growth. Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, Royal Society of Edinburgh, 2020, 150 (1), pp.73-102. ⟨10.1017/prm.2018.143⟩. ⟨hal-03623061⟩

Partager

Métriques

Consultations de la notice

2